# SDR CALA2013120400886

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 67,914 hours, 6,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 11391
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-0017 CABIN DOOR 2 LT EMERGENCY LIGHT BATTERY M33099 CAP CHECK FAIL.  DOOR 2 LT EMERGENCY LIGHT BATTERY M33099 REPLACED & CAPACITY CHECKED NORMAL IAW AMM 33-51-06.
